# SDR IPXA2M73426

- Difficulty date: April 4, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 65,288 hours, 12,250 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2891504
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RT WING FIXED L/E SKIN UPPER SURFACE AT CUTOUT FOR SLAT TRACK NR 17 AND ACCESS DOOR BETWEEN XOS 1065.6955 AND XOS 1057.188 IS GOUGED.  REPAIRED IAW EA 011-5730-01-A3871-IR AND EO MD11-5730-47114-A.
